# SDR 20010124CW011

- Difficulty date: December 13, 2000
- Submitted: January 24, 2001
- Operation: General aviation
- Aircraft: N44911
- Make and model: Doug C54B-DC
- Aircraft serial: 10461
- Engine: Pwa R2000*
- Propeller: Hamstd 23E50
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Diaphragm
- Part number: 2630391
- Condition: Cracked
- Location: Accelrator  Pump
- Part time: 250 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAPHRAGM STILL SOFT , NOT HARD,  BUT CRACKED.
